# SDR DALA2021102206573

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 AFT CARGO FAIL SAFE CHORD AT STA1197+88, S-37L TO S- 38L FOUND CRACK. CORRECTIVE ACTION: REMOVED AND REPLACED WITH NEW CHORD AS PER B767-300 SRM51-40. (1992301)
